Quinolones: The Side-Effects Are Worse

Facebook
Twitter
SHARE

I don’t talk about this often, but this is part of the reason I stopped playing an instrument.

Watch that above video about Levaquin, starting at 4:26. (And check out that mighty obelisk while you’re at it.)

Levaquin is an antibiotic that caused me massive pain in my hands back in — was it early 2002? I took one pill, looked up the side-effects, and unsuccessfully tried to puke it back up. What this woman describes is what happened to me on a small scale.

I had to wear braces on my wrists and could barely lift my arms for weeks. I lost the nuanced control of my hands, and to this day, I have not gotten it back. I still get sharp pains in my arms if I play guitar for more than a few minutes. They actually hurt right now, just thinking about it.

The pain was mysterious. I tried many types of doctors back then (even going to a witch doctor who burned a stick and chanted at my hands). I finally went to a good chiropractor / holistic doctor and his techniques seemed to help relieve the pain so I could work again. There never was a satisfactory conclusion about what happened to me, but I’ve always suspected it was the Levaquin.

A few years later, I went against my better judgment and took another Quinolone for an infection. I protested, but the doctor mocked me and assured me I would be fine. What came out of me for the next week was a toxic chemical that was incredibly unpleasant. My digestive system has not been the same since. There are not many things I can eat without getting sick. I am still paying hundreds of dollars a month for a hospital stay last year.

It doesn’t ruin my life. I just choose to live with it. I change my lifestyle and go on. Plenty of people experience worse. I don’t think I have enough evidence for legal action, but I can at least warn others.

So here it is: Quinolones are bad. I’d happily trade in the side-effects for those original infections, which would have been long gone by now.


This is my public blog. You can also Join My Cult!

Leave a Reply